# SDR 2004UALA00325

- Difficulty date: April 10, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 31,522 hours, 11,254 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

GREEN HYDRAULIC SYSTEM RSVR LO LVL ECAM DISPLAYED. GREEN HYDRAULIC SYSTEM LOW LEVEL SWITCH FAILED, REPLACED GREEN HYDRAULIC SYSTEM LOW LEVEL SWITCH,  OPERATIONS CHECK NORMAL.
